Search Results

1 - 5 of 5 items :

  • "finite-buffer queue" x
Clear All
A finite-buffer queue with a single vacation policy: An analytical study with evolutionary positioning

). Introduction to Evolutionary Computing, Springer-Verlag, NewYork, NY. Gabryel, M., Nowicki, R.K., Wo´zniak, M. and Kempa, W. M. (2013). Genetic cost optimization of the GI/M/1/N finite-buffer queue with a single vacation policy, in L. Rutkowski, M. Korytkowski, R. Scherer, R. Tadeusiewicz, L.A. Zadeh and J.M. Zurada (Eds.), 12th International Conference, ICAISC 2013, Zakopane, Poland, June 9-13, 2013, Proceedings, Part II, Lecture Notes in Artificial Intelligence, Vol. 7895, Springer-Verlag, Berlin/Heidelberg, pp. 12

Open access
Transient and stationary characteristics of a packet buffer modelled as an MAP/SM/1/b system


A packet buffer limited to a fixed number of packets (regardless of their lengths) is considered. The buffer is described as a finite FIFO queuing system fed by a Markovian Arrival Process (MAP) with service times forming a Semi-Markov (SM) process (MAP /SM /1/b in Kendall’s notation). Such assumptions allow us to obtain new analytical results for the queuing characteristics of the buffer. In the paper, the following are considered: the time to fill the buffer, the local loss intensity, the loss ratio, and the total number of losses in a given time interval. Predictions of the proposed model are much closer to the trace-driven simulation results compared with the prediction of the MAP /G/1/b model.

Open access
Performance evaluation of an M/G/n-type queue with bounded capacity and packet dropping

-943. Kempa, W.M. (2013a). A direct approach to transient queue-size distribution in a finite-buffer queue with AQM, Applications of Mathematics & Information Sciences 7(1): 909-915. Kempa, W.M. (2013b). On non-stationary queue-size distribution in a finite-buffer queue controlled by a dropping function, Proceedings of the 12th International Conference on Informatics, Informatics’13, Spišská Nová Ves, Slovakia, pp. 67-72. Kempa, W.M. (2013c). Time-dependent queue-size distribution in the finite GI/M/1 model with AQM-type dropping, Acta

Open access
Semi-Markov-Based Approach for the Analysis of Open Tandem Networks with Blocking and Truncation

with Blocking. Exact and Approximate Solution , Oxford University Press, New York, NY. Ramesh, S. and Perros, H.G. (2000). A two-level queueing network model with blocking and non-blocking messages, Annals of Operations Research 93(1/4): 357-372. Sereno, M. (1999). Mean value analysis of product form solution queueing networks with repetitive service blocking, Performance Evaluation   36-37 (1): 19-33. Sharma, V. and Virtamo, J.T. (2002). A finite buffer queue with priorities

Open access
From Exhaustive Vacation Queues to Preemptive Priority Queues with General Interarrival Times

Journal on Selected Areas in Communications 29(4): 757-769. White, H. and Christie, L. (1958). Queuing with preemptive priorities or with breakdown, Operations Research 6(1): 79-95. Woźniak, M., Kempa, W.M., Gabryel, M. and Nowicki, R.K. (2014). A finite-buffer queue with a single vacation policy: An analytical study with evolutionary positioning, International Journal of Applied Mathematics and Computer Science 24(4): 887-900, DOI: 10.2478/amcs-2014-0065. Wu, K., McGinnis, L. and Zwart, B. (2011). Queueing models for a

Open access